# SDR TRBA2012027001

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545AT
- Aircraft time: 22,112 hours, 26,341 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 8205391
- Part serial: 90377
- Condition: Unserviceable
- Location: Rt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX B-INSP, FOUND THE RT BRUSH BLOCK HAD MULTIPLE BRUSHES WITH CRACKS BEYOND LIMITS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT BRUSH BLOCK IAW JIC 30-61-61 RAI 10000.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
